Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Functions possessing restricted mean value properties

Author: David Heath
Journal: Proc. Amer. Math. Soc. 41 (1973), 588-595
MSC: Primary 31B05
MathSciNet review: 0333213
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A real-valued function $ f$ defined on an open subset of $ {R^N}$ is said to have the restricted mean value property with respect to balls (spheres) if, for each point $ x$ in the set, there exists a ball (sphere) with center $ x$ and radius $ r(x)$ such that the average value of $ f$ over the ball (sphere) is equal to $ f(x)$. If $ f$ is harmonic then it has the restricted mean value property. Here new conditions for the converse implication are given.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 31B05

Retrieve articles in all journals with MSC: 31B05

Additional Information

PII: S 0002-9939(1973)0333213-1
Keywords: Harmonic function, mean value property, Markov process
Article copyright: © Copyright 1973 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia